How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 40171
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Irritated face, red spots and marks and feels like burning,

Customer Question

irritated face, red spots and marks and feels like burning
JA: When did the burning first appear? Have you used any medication for this?
Customer: last frida
JA: Got it. Have you seen a dermatologist about the burning?
Customer: used few face creams as la roche posay effaclar but it get worse
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Dermatologist should know?
Customer: no
Submitted: 4 days ago.
Category: Medical
Expert:  Dr Basu replied 4 days ago.

Hi there,
I am an experienced Medical Specialist.
I am here to address your concerns and provide great service.
Please post a pic of the concerned area to provide your with precise diagnosis and treatment plan.

Have you tried any medication?

Customer: replied 4 days ago.
File attached (MSG1ZP7)
Customer: replied 4 days ago.
hello, yes I`ve tried la roche posay effaclar but it`s getting worse i`m affraid
Customer: replied 4 days ago.
i don`t know if it`s perioral dermatitis but it looks a lot like
Customer: replied 4 days ago.
it burns
Expert:  Dr Basu replied 4 days ago.

This is allergic contact dermatitis.

You will need topical steroid to reduce inflammation.

Over the counter Hydrocortisone 1% ointment can be tried meanwhile 2 times daily for 10 days.

Please use Petrolatum jelly twice daily to prevent dryness.

Customer: replied 4 days ago.
thank you very much for the help
Expert:  Dr Basu replied 4 days ago.

welcome